Characterizations of certain singularities of a branched covering
Compositio Mathematica, Volume 42 (1980) no. 3, p. 361-373
@article{CM_1980__42_3_361_0,
     author = {Chiarli, Nadia},
     title = {Characterizations of certain singularities of a branched covering},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {361-373},
     zbl = {0431.14002},
     mrnumber = {607376},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_361_0}
}
Characterizations of certain singularities of a branched covering. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 361-373. http://www.numdam.org/item/CM_1980__42_3_361_0/

[1] S.S. Abhyankar: Ramification theoretic methods in algebraic geometry. Ann. Math. Studies, 43. Princeton Univ. Press (1959). | MR 105416 | Zbl 0101.38201

[2] N. Bourbaki: Algèbre commutative. Ch. 3-4. Hermann. Paris (1961). | Zbl 0119.03603

[3] N. Bourbaki: Algèbre commutative. Ch. 5-6. Hermann. Paris (1964). | MR 194450 | Zbl 0205.34302

[4] N. Chiarli: Seminormalită e ramificazione. Rend. Sem. Mat. Torino Vol. 33. (1974-75) 259-268. | MR 396561 | Zbl 0339.13008

[5] N. Chiarli: On the seminormality of finite coverings of a normal scheme. J. Indian Math. Soc. 41. (1977) 143-148. | MR 570817 | Zbl 0456.14008

[6] S. Greco and C. Traverso: On seminormal schemes. Comp. Math. 40 (1980) 325-365. | Numdam | MR 571055 | Zbl 0412.14024

[7] H. Matsumura: Commutative Algebra. Benjamin. New York (1970). | MR 266911 | Zbl 0211.06501

[8] P. Samuel: Théorie algébrique des nombres. Hermann. Paris (1967). | MR 215808 | Zbl 0146.06402

[9] J.P. Serre: Corps locaux. Hermann. Paris (1968). | MR 354618 | Zbl 0137.02601

[10] I.R. Shafarevich: Basic algebraic geometry. Springer-Verlag (1977). | MR 447223 | Zbl 0362.14001

[11] C. Traverso: Seminormality and Picard group. Ann. Sc. Norm. Sup. Pisa 24. (1970) 585-595. | Numdam | MR 277542 | Zbl 0205.50501